# SDR ASOA2014071610883

- Difficulty date: June 23, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,712 hours, 10,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319 CORRODED ON AFT SIDE BETWEEN STRINGERS 26 AND 27L.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 & 53-21-06-101-002-A02.  COMPLIED WITH REO 690-53-21-659.  MAJOR REPAIR.
